# SDR CKSA97256

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR OPEN AFTER GEAR RETRACTION, HAD LOUD NOISE AND STRONG VIBRATION.  CLOSED NOSE GEAR DOOR, OPS CHECK GOOD IAW MM REFERENCE 32-2-5.
